Alert archive / Florida / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 73, NWS Melbourne, FL

July 20, 2024Lake County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jul 20, 2024, 8:14 PM EDT for Lake County, Florida. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2024, 8:14 PM EDT (00:14 UTC)
Expired
Jul 20, 2024, 8:30 PM EDT
In force
16 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Lake County, FL

The radar

The Melbourne radar (KMLB), 145 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 00:00Z, 0.2 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 00:00Z on 2024-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1726 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 00:00Z on 2024-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1726 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
1056 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

371 
WUUS52 KMLB 210014
SVRMLB
FLC069-210030-
/O.NEW.KMLB.SV.W.0073.240721T0014Z-240721T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
814 PM EDT Sat Jul 20 2024

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  North central Lake County in east central Florida...

* Until 830 PM EDT.

* At 814 PM EDT, a severe thunderstorm was located near Paisley,
  moving north at 20 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Alexander Springs, Sellers Lake, Astor, and Astor Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2923 8162 2920 8161 2920 8156 2918 8155
      2917 8152 2915 8152 2912 8150 2910 8150
      2909 8149 2900 8152 2902 8164 2924 8164
TIME...MOT...LOC 0014Z 183DEG 18KT 2907 8157 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Schaper
1 follow-up statement
198 
WWUS52 KMLB 210028
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
828 PM EDT Sat Jul 20 2024

FLC069-210037-
/O.EXP.KMLB.SV.W.0073.000000T0000Z-240721T0030Z/
Lake FL-
828 PM EDT Sat Jul 20 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LAKE COUNTY WILL
EXPIRE AT 830 PM EDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty 
winds are still possible with this thunderstorm.

LAT...LON 2923 8162 2920 8161 2920 8156 2918 8155
      2917 8152 2915 8152 2912 8150 2910 8150
      2909 8149 2900 8152 2902 8164 2924 8164
TIME...MOT...LOC 0027Z 183DEG 18KT 2912 8157 

$$

Schaper

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 8:05 PM EDT, 9 minutes earlier.

Area forecast discussion, Jul 20, 8:05 PM EDT, 9 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
805 PM EDT Sat Jul 20 2024

...New AVIATION...

.AVIATION...
(00Z TAFs)
Issued at 734 PM EDT Sat Jul 20 2024

Line of +TSRA extending from KZPH to KDAB slowly shifting north
expected to continue producing gusts to at least 25 kts and VIS
reductions to less than 1SM at times at KLEE and KDAB through
around 02Z. Outflow could push TS back towards KSFB, so continue
TEMPO with VIS reductions and gusts through 02Z as well. Can't
rule out TS making it all the way back to KMCO-KISM, but chances
aren't high enough for more than continued VCTS mention. SHRA
could linger INVOF KLEE and the I-4 terminals through 05Z. Mainly
VFR conditions through the rest of the TAF period as drier
conditions reduce rain chances Sunday.

&&

.PREVIOUS DISCUSSION...
Issued at 212 PM EDT Sat Jul 20 2124

KEY MESSAGES:

- Scattered to numerous (50-80%) showers and storms expected
  through the evening, with greatest coverage developing along
  the I-4 corridor. There is a Marginal (5%) Risk of excessive
  rainfall leading to minor flooding of urban or poor drainage
  areas.

- Patchy Saharan dust will pass over the area on Sunday, causing
  hazy conditions and lower storm chances (30-60%). A disturbance
  will increase the chance of storms again early in the week.

- Remaining hot and humid through the next several days, with at
  least a Moderate HeatRisk. As the heat index reaches 102-107F
  daily, remember to stay hydrated and seek frequent breaks in the
  shade or A/C.

              ---------Synoptic Overview----------

A sprawling anticyclone remains centered east of Bermuda this
afternoon; its influence extends westward to Florida. Meanwhile, a
weak trough over the mid-Mississippi Valley remains sandwiched
between this high and additional ridging over the Great Basin. Over
the next week, this pattern looks fairly stagnant, leaving a near-
surface high pressure axis oscillating near Central Florida. Light
S/SE flow will continue to draw mT air to Florida from the tropics.
The result: hot and muggy with occasional storms, per usual for late
July.

Behind a bout of drier air on Sunday, a wave of deeper moisture is
forecast by ensemble members to push over the state on Monday and
Tuesday. Thereafter, moisture decreases to near normal as Florida
becomes situated on the western flank of a TUTT. Therefore,
above-normal storm chances early in the coming week lessen to
near (even perhaps below) normal again by midweek.

              ------Sensible Weather & Impacts------

Through Tonight...

Oppressive heat and humidity remain in place this afternoon with
heat indices from 103F to, sporadically, 108F through early
evening, except for those who pick up a cooling shower/storm.

Speaking of storms, a few have begun to form on the slow-moving sea
breeze right along I-95. PW (total moisture) values are still in the
1.8 to 2.1-inch range, and H5 T's are just cool enough (-6.5C) to
enhance mid-level lapse rates. The 20/15Z XMR sounding revealed 1400
J/kg MLCAPE and nearly 1000 J/kg DCAPE. With the ridge axis nearly
atop Central Florida, light SSW flow just off the deck (across the
northern 1/2 of the area) will likely favor a sea breeze collision
somewhere along I-4 late this afternoon into early evening. This is
where the highest concentration (>70% coverage) of storms is
forecast. Outflows will have a low/medium chance (30-50%) to push
some of the activity back toward the coast north of Cape Canaveral
before the storms diminish mid/late evening.

A reasonable worst-case scenario, or 10% chance of occurrence,
from today's storms:

-Gusty winds to 40-50 mph.
-Rainfall exceeding 3" in 60-90 minutes leading to minor flooding.
-Hail to dime size.

Overnight, quiet conditions resume with warm/muggy lows in the
mid/upper 70s.

Sunday...

MIMIC-TPW satellite data shows a band of slightly drier air moving
through the Bahamas this afternoon on a path toward Florida.
GEOCOLOR GOES imagery reveals this is associated with a SAL (Saharan
Air Layer). Its trademark dusty, white haze is already arriving over
SoFlo. The guidance indicates this modified SAL will push northwest
over the peninsula through Sunday. As it does, storm chances will
get squelched to 30-60%, lowest for the Space/Treasure Coasts and
highest to the northwest of Greater Orlando. Storms that can get
going in the drier air will have the potential to produce gusty
downburst winds of 40-50 MPH and frequent lightning.

Expect another hot one out there, with low/mid 90s expected beneath
quite a bit of hazy sunshine. If the dry air is deep enough, it may
allow dew points to mix down toward the low 70s, especially over the
interior. Still, max heat indices should reach 102-107F again
tomorrow afternoon.

Monday - Tuesday...

We quickly advect total moisture (PW) values up to 110-120% of
climatology (2.0-2.3") during this timeframe. Tucked in the deep
southeast flow, there are hints of some weak PVA sneaking through
here. This would enhance and perhaps give an early start to the
rain/storm activity on Monday. The residual moisture on Tuesday will
continue to promote higher than normal rain/storm coverage, but it
should focus back into the afternoon/early evening. While there is
no explicit indication of excessive rainfall in the 20/00Z ECMWF-
EFI, will monitor upcoming hi-res guidance as the storms will be
bubbling up in a moisture-laden environment.

Highs should remain in the low/mid 90s, warmest north of Orlando-
Daytona Beach on Monday where storms hold off until later in the
day. Specifically for Monday, statistical guidance does show a 20%
chance of remaining below 90F along the Treasure Coast - likely due
to the potential early start to showers/storms. The heightened
humidity will keep it uncomfortable out there: peak heat indices are
forecast to range from 100 to 107 on both days.

Wednesday - Friday...

(Previous Discussion) Deeper moisture shifts northwest of east
central FL into mid to late week, with PW values lowering to around
1.7- 1.8". The Atlantic high pressure ridge axis also lifts farther
north of the area, leading to a predominant and strengthening
onshore flow. This will focus our greater rain chances inland and
toward the western side of the FL peninsula. Rain chances lower to
50 percent along the coast and 60 percent across the interior each
day. Highs will range from the low 90s along the coast and low to
mid 90s inland, with peak heat index values still ranging from 102-
107F each afternoon.

&&

.MARINE...
Issued at 212 PM EDT Sat Jul 20 2124

Good boating weather continues overall. SE winds from 5-12 KT on
Sunday and Monday, except up to 15 KT near the coast in the
afternoon due to the sea breeze. Winds are forecast to freshen
slightly to SE 10-15 KT through the middle of the week as high
pressure strengthens to our north and east. Seas holding 2-3 FT
except around 4 FT occasionally beyond 40 NM. Isolated to widely
scattered showers and storms through the period, especially in the
overnight and morning hours. The highest coverage of rain/storms is
expected on Monday and Tuesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  75  92  75  92 /  60  50  10  60
MCO  75  95  77  93 /  60  50  10  70
MLB  77  91  78  90 /  10  30  10  70
VRB  75  92  76  91 /  10  40  10  70
LEE  76  94  77  94 /  60  60  20  70
SFB  75  95  77  93 /  60  50  10  70
ORL  76  95  78  93 /  60  50  10  70
FPR  75  91  76  90 /  10  40  10  70

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

DISCUSSION...Heil
AVIATION...Haley
Hazardous weather outlook, Jul 20, 4:46 AM EDT, 15 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
446 AM EDT Sat Jul 20 2024

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-210000-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
446 AM EDT Sat Jul 20 2024

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
Scattered to numerous showers and storms are forecast across the
area this afternoon and evening. Initial development will be
along the coast with the developing east coast sea breeze early
this afternoon, with this activity increasing in coverage across
the interior from mid afternoon through early evening. Greatest
coverage is forecast to occur across and northwest of the I-4
corridor later in the day. Some stronger storms will be possible,
producing frequent lightning strikes, gusty winds to 40 to 45 mph,
small hail and locally heavy rainfall.

.EXCESSIVE RAINFALL IMPACT...
Any stronger or persistent storms will be capable of producing
locally heavy rainfall of 2 to 4 inches, especially across
northern portions of east central Florida where greatest storm
coverage is forecast later this afternoon. This may lead to
minor flooding of urban and poor drainage areas.

.EXCESSIVE HEAT IMPACT...
Highs in the low to mid 90s and humid conditions will produce
peak heat index values of 103 to 107 this afternoon. This will
lead to a Moderate to Major Heat Risk across the area today.
Those spending extended periods of time outside are encouraged to
protect themselves from the sun and the heat by taking frequent
breaks in the shade or an air conditioned building and remaining
well hydrated.

.RIP CURRENT AND SURF IMPACT...
A Moderate Risk of rip currents will exist at all east central
Florida beaches today. Always swim near a lifeguard and never
enter the ocean alone.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
Drier air moving into the area Sunday may lower storm coverage
tomorrow. However, deeper moisture across the area into early
this week will again lead to higher rain chances on Monday and
Tuesday, with scattered to numerous lightning storms possible each
afternoon and evening. Greatest coverage will be across the
interior where boundary collisions between the sea breeze and
outflow boundaries are forecast to occur. Storms will be capable
of producing frequent lightning strikes, gusty winds, and locally
heavy rainfall.

Hot and humid conditions will continue through early this week,
with highs in the low to mid 90s and peak heat index values around
102 to 107. This will continue to produce a Moderate to Major Heat
Risk across east central Florida.

At least a Moderate risk of dangerous rip currents will continue at
area beaches Sunday through early this week.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed today and tonight.

Weitlich

In the hours before

Special weather statement, Jul 20, 5:28 PM EDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Melbourne FL
528 PM EDT Sat Jul 20 2024

FLZ041-202200-
Inland Volusia FL-
528 PM EDT Sat Jul 20 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL VOLUSIA COUNTY THROUGH
600 PM EDT...

At 528 PM EDT, Doppler radar was tracking a strong thunderstorm over
DeLand Airport, or near DeLeon Springs, moving north at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Daytona Beach, DeLand, Barberville, DeLeon Springs, and DeLand
Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2903 8118 2902 8139 2918 8148 2923 8119
TIME...MOT...LOC 2128Z 161DEG 18KT 2909 8129

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Schaper
Special weather statement, Jul 20, 7:00 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Melbourne FL
700 PM EDT Sat Jul 20 2024

FLZ041-044-202345-
Northern Lake County FL-Inland Volusia FL-
700 PM EDT Sat Jul 20 2024

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL LAKE AND CENTRAL
VOLUSIA COUNTIES THROUGH 745 PM EDT...

At 700 PM EDT, Doppler radar was tracking a strong thunderstorm over
Orange City, moving north at 15 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Deltona, DeLand, Orange City, Lake Helen, and DeLeon Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2884 8120 2885 8128 2885 8136 2886 8135
      2887 8136 2888 8136 2885 8139 2885 8150
      2912 8145 2913 8110
TIME...MOT...LOC 2300Z 184DEG 12KT 2892 8127

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Schaper
Special weather statement, Jul 20, 7:07 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Melbourne FL
707 PM EDT Sat Jul 20 2024

FLZ041-202345-
Inland Volusia FL-
707 PM EDT Sat Jul 20 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN VOLUSIA COUNTY
THROUGH 745 PM EDT...

At 707 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lake George, or 7 miles southeast of Salt Springs, moving northeast
at 10 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lake George and Bakerstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

If on or near Lake George, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 2926 8151 2923 8162 2924 8163 2930 8165
      2930 8166 2932 8168 2937 8148
TIME...MOT...LOC 2307Z 230DEG 10KT 2928 8164

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Schaper
Special weather statement, Jul 20, 7:20 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Melbourne FL
720 PM EDT Sat Jul 20 2024

FLZ044-045-144-202345-
Northern Lake County FL-Orange FL-Southern Lake County FL-
720 PM EDT Sat Jul 20 2024

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL LAKE AND NORTHWESTERN
ORANGE COUNTIES THROUGH 745 PM EDT...

At 720 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Howey-In-the-hills to near Mount Plymouth.
Movement was north at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Apopka, Eustis, Tavares, Mount Dora, and Howey-In-the-hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2896 8182 2896 8166 2897 8166 2897 8147
      2886 8149 2886 8138 2882 8142 2879 8141
      2875 8141 2873 8143 2873 8145 2864 8183
TIME...MOT...LOC 2320Z 192DEG 14KT 2867 8177 2883 8149

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Schaper
Special weather statement, Jul 20, 7:42 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Melbourne FL
742 PM EDT Sat Jul 20 2024

FLZ041-044>046-141-144-210045-
Northern Lake County FL-Coastal Volusia FL-Orange FL-Seminole FL-
Inland Volusia FL-Southern Lake County FL-
742 PM EDT Sat Jul 20 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN SEMINOLE...CENTRAL
LAKE...NORTHWESTERN ORANGE AND VOLUSIA COUNTIES THROUGH 845 PM EDT...

At 742 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 7 miles east of DeLand
Airport to near Eustis. Movement was northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Deltona, Daytona Beach, Port Orange, Sanford, and Apopka.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter immediately inside a building or hard-topped vehicle.

&&

LAT...LON 2943 8107 2925 8097 2902 8103 2861 8162
      2875 8180 2896 8180 2896 8166 2905 8166
      2906 8164 2928 8164 2932 8168 2938 8145
      2940 8142 2926 8142 2927 8115 2941 8116
      2943 8111
TIME...MOT...LOC 2342Z 206DEG 22KT 2909 8116 2893 8171

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Schaper

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 8:41 PM EDTSpecial Weather StatementMLBFlagler34 min
Jul 20, 9:10 PM EDTSpecial Weather StatementMLBVolusia35 min
Jul 20, 9:15 PM EDTAreal Flood AdvisoryMLBLake, Volusia105 min
Jul 21, 4:03 PM EDTAreal Flood AdvisoryMLBVolusia117 min
Jul 21, 4:07 PM EDTSpecial Weather StatementMLBVolusia38 min
Jul 21, 5:31 PM EDTSpecial Weather StatementMLBFlagler14 min
Jul 21, 6:08 PM EDTAreal Flood AdvisoryMLBOrange, Seminole82 min
Jul 21, 7:05 PM EDTSpecial Weather StatementMLBOrange25 min
Jul 21, 7:29 PM EDTSpecial Weather StatementMLBLake31 min
Jul 21, 7:57 PM EDTSpecial Weather StatementMLBLake33 min

Nearby

Severe Thunderstorm Warnings in Florida, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.